# SDR MASA98096

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK, MAINTENANCE NOTED SIX BURNED  BULBS IN THE OVERHEAD CABIN CEILING EXIT LIGHT AT THE AIRSTAIR DOOR.  THE BULBS WERE REPLACED.  OPS CHECK GOOD.  (M)
